# SDR HYIA20240321001

- Difficulty date: November 30, 2023
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N267CA
- Make and model: Cessna 402C
- Aircraft serial: C4020030
- Aircraft time: 17,562 hours, 28,772 cycles
- Engine: Cont TSIO520VB
- Engine time: 13,278 hours, 7,424 cycles
- System (JASC): 2430 · DC Generating System
- Part: Alternator
- Part number: R649305
- Part serial: 022IA024R
- Condition: Failed
- Location: Engine
- Part time: 356 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED RIGHT ALTERNATOR OUT LIGHT ILLUMINATED. MAINTENANCE INSPECTED AND FOUND ALTERNATOR HUB NUT MISSING AND METAL CONTAMINATION IN THE ENGINE. THE ENGINE WAS REPLACED.
